MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ANGIOGRAPHY PACK (ANWRB)612; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE ANGIOGRAPHY PACK (ANWRB)612; GENERAL SURGERY TRAY (KIT)
Model Number SAN22ANWRC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/1979
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as lot number was not provided.A sample was not available at the time of the investigation.According to supplier, or towel is made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and has implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported linting of the blue or towels pwtb04-stm from the angiography pack san22anwrc during a cardiac catheter procedure.Lint was found on gloves, towels and in fluid containers.The towels were used over top of drape to absorb excess fluid.No apparent negative patient outcomes occurred during the procedure.The procedure was completed after gloves were changed, linting towels removed and fluid containers were emptied.Although there was no injury, cardinal health is filing a medwatch report for potential risk to patient.
 
Additional Manufacturer Narrative
Supplemental report is being filed since 4 pieces of the blue operating room towels pwtb04-stm were returned for investigation.There is no obvious lint falling from the surface of the towel.The linting test data is 0.09g / 4 pieces.According to supplier, or towel is made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and has implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
ANGIOGRAPHY PACK (ANWRB)612
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874141
MDR Report Key9604635
Report Number1423537-2020-00394
Device Sequence Number16234866
Product Code LRO
UDI-Device Identifier10887488564388
UDI-Public10887488564388
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN22ANWRC
Device Catalogue NumberSAN22ANWRC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date02/17/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown